# SDR DALA2023112309660

- Difficulty date: November 16, 2023
- Submitted: November 23, 2023
- Operation: Air carrier
- Aircraft: N343DN
- Make and model: Airbus A321-211
- Aircraft serial: 8200
- Aircraft time: 16,391 hours, 7,162 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3043 SLIDE DISARMING PIN ATTACHING LANYARD MISSING OR DAMAGED / LOCATIONS:605. CORRECTIVE ACTION: R/R LANYARD AT 3L PER A321 AMM 52-73. (0067988)
